Longtime behavior of semilinear reaction-diffusion equations on the whole space
Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 233-251.
@article{RSMUP_2001__105__233_0,
     author = {Pata, Vittorino and Santina, Claudio},
     title = {Longtime behavior of semilinear reaction-diffusion equations on the whole space},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {233--251},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {105},
     year = {2001},
     mrnumber = {1834993},
     zbl = {1030.35102},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2001__105__233_0/}
}
TY  - JOUR
AU  - Pata, Vittorino
AU  - Santina, Claudio
TI  - Longtime behavior of semilinear reaction-diffusion equations on the whole space
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2001
SP  - 233
EP  - 251
VL  - 105
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2001__105__233_0/
LA  - en
ID  - RSMUP_2001__105__233_0
ER  - 
%0 Journal Article
%A Pata, Vittorino
%A Santina, Claudio
%T Longtime behavior of semilinear reaction-diffusion equations on the whole space
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2001
%P 233-251
%V 105
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_2001__105__233_0/
%G en
%F RSMUP_2001__105__233_0
Pata, Vittorino; Santina, Claudio. Longtime behavior of semilinear reaction-diffusion equations on the whole space. Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 233-251. http://archive.numdam.org/item/RSMUP_2001__105__233_0/

[1] A.V. Babin - M. I. VISHIK, Attractors of partial differential evolution equations in an unbounded domain, Proc. Roy. Soc. Edinburgh, 116A (1990), pp. 221-243. | MR | Zbl

[2] A.V. Babin - M. I. VISHIK, Attractors of evolution equations, North-Holland, Amsterdam (1992). | MR | Zbl

[3] H. Brézis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland Math. Stud. 5, North-Holland, Amsterdam (1973). | MR | Zbl

[4] L.C. Evans, Partial differential equations, American Mathematical Society, Providence (1998). | MR | Zbl

[5] E. Feireisl, Attractors for semilinear wave equations on R3, Nonlinear Analysis, 23 (1994), pp. 187-195. | MR | Zbl

[6] E. Feireisl - Ph. Laurençot - F. Simondon - H. Touré, Compact attractors for reaction-diffusion equations in Rn, C. R. Acad. Sci. Paris Sér. I Math., 319 (1994), pp. 147-151. | MR | Zbl

[7] J.K. Hale, Asymptotic behavior of dissipative systems, American Mathematical Society, Providence (1988). | MR | Zbl

[8] A. Haraux, Systèmes dynamiques dissipatifs et applications, Coll. RMA 17, Masson, Paris (1990). | MR | Zbl

[9] A. Haraux - F. B. WEISSLER, Non-uniqueness for a semilinear initial value problem, Indiana Univ. Math. J., 31 (1982), pp. 167-189. | MR | Zbl

[10] J.L. Lions, Quelques méthodes de résolutions des problèmes aux limites non linéaires, Dunod Gauthier-Villars, Paris (1969). | MR

[11] V. Pata, Attractors for a damped wave equation on R3 with linear memory, Math. Meth. Appl. Sci., 23 (2000), pp. 633-653. | MR | Zbl

[12] V. Pata - G. PROUSE - M. I. VISHIK, Traveling waves of dissipative non-autonomous hyperbolic equations in a strip, Adv. Differential Equations, 3 (1998), pp. 249-270. | MR | Zbl

[13] R. Temam, Infinite-dimensional dynamical systems in mechanics and physics, Springer-Verlag, New York (1988). | MR | Zbl

[14] F.B. Weissler, Local existence and nonexistence for semilinear parabolic equations in Lp, Indiana Univ. Math. J., 1(1980), pp. 79-2102. | MR | Zbl